# SDR UALA2013032001707

- Difficulty date: March 19, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 71,434 hours, 12,718 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREWS FOR CONNECTORS BROKE DURING REMOVAL.  REPLACED CONNECTOR.  OPS CHECKED GOOD IAW AMM 24-09-00.
